Table of Contents
ISRN Biomathematics
Volume 2013 (2013), Article ID 637640, 12 pages
http://dx.doi.org/10.1155/2013/637640
Research Article

Global Dynamics of an Exploited Prey-Predator Model with Constant Prey Refuge

1Department of Mathematics, Sree Chaitanya College, Habra, North 24 Parganas 743268, India
2Department of Mathematics, Bengal Engineering and Science University, Shibpur, Howrah 711103, India

Received 27 May 2013; Accepted 8 July 2013

Academic Editors: M. T. Figge, M. José, A. A. Polezhaev, and J. H. Wu

Copyright © 2013 Uttam Das et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Zhang, L. Dong, and L. Chen, “The study of predator-prey system with defensive ability of prey and impulsive perturbations on the predator,” Chaos, Solitons and Fractals, vol. 23, no. 2, pp. 631–643, 2005. View at Publisher · View at Google Scholar · View at Scopus
  2. C. S. Holling, “The functional response of predator to prey density and its role mimicry and population regulation,” Memoirs of the Entomological Society of Canada, vol. 45, pp. 3–60, 1965. View at Google Scholar
  3. C. W. Clark, Bioeconomic Modelling and Fisheries Management, Wiley, New York, NY, USA, 1985.
  4. C. W. Clark, Mathematical Bioeconomics: The Optimal Management of Renewable Resource, John Wiley and Sons, New York, NY, USA, 2nd edition, 1990.
  5. D. Xiao, W. Li, and M. Han, “Dynamics in a ratio-dependent predator-prey model with predator harvesting,” Journal of Mathematical Analysis and Applications, vol. 324, no. 1, pp. 14–29, 2006. View at Publisher · View at Google Scholar · View at Scopus
  6. B. Leard, C. Lewis, and J. Rebaza, “Dynamics of ratio-dependent predator prey models with nonconstant harvesting,” Discrete and Continuous Dynamical Systems, Series S, vol. 1, pp. 303–315, 2008. View at Google Scholar
  7. J. Xia, Z. Liu, R. Yuan, and S. Ruan, “The effects of harvesting and time delay on predator-prey systems with Holling type II functional response,” SIAM Journal on Applied Mathematics, vol. 70, no. 4, pp. 1178–1200, 2009. View at Google Scholar
  8. U. K. Pahari and T. K. Kar, “Conservation of a resource based fishery through optimal taxation,” Nonlinear Dynamics, vol. 72, pp. 591–603, 2013. View at Google Scholar
  9. R. J. Taylor, Predation, Chapman and Hall, New York, NY, USA, 1984.
  10. J. N. McNair, “The effects of refuges on predator-prey interactions: a reconsideration,” Theoretical Population Biology, vol. 29, no. 1, pp. 38–63, 1986. View at Google Scholar · View at Scopus
  11. J. N. McNair, “Stability effects of prey refuges with entry-exit dynamics,” Journal of Theoretical Biology, vol. 125, no. 4, pp. 449–464, 1987. View at Google Scholar · View at Scopus
  12. T. K. Kar, “Modelling and analysis of a harvested prey-predator system incorporating a prey refuge,” Journal of Computational and Applied Mathematics, vol. 185, no. 1, pp. 19–33, 2006. View at Publisher · View at Google Scholar · View at Scopus
  13. H. Wang, W. Morrison, A. Singh, and H. Weiss, “Modeling inverted biomass pyramids and refuges in ecosystems,” Ecological Modelling, vol. 220, no. 11, pp. 1376–1382, 2009. View at Publisher · View at Google Scholar · View at Scopus
  14. L. Ji and C. Wu, “Qualitative analysis of a predator-prey model with constant-rate prey harvesting incorporating a constant prey refuge,” Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 2285–2295, 2010. View at Publisher · View at Google Scholar · View at Scopus
  15. Y. Huang, F. Chen, and L. Zhong, “Stability analysis of a prey-predator model with holling type III response function incorporating a prey refuge,” Applied Mathematics and Computation, vol. 182, no. 1, pp. 672–683, 2006. View at Publisher · View at Google Scholar · View at Scopus
  16. J. Wang and L. Pan, “Qualitative analysis of a harvested predator-prey system with Holling-type III functional response incorporating a prey refuge,” Advances in Difference Equations, vol. 96, pp. 1–14, 2012. View at Google Scholar
  17. T. K. Kar, A. Ghorai, and S. Jana, “Dynamics consequences of prey refuges in a two predator one prey system,” Journal of Biological Systems, vol. 21, no. 2, Article ID 1350013, 28 pages, 2013. View at Google Scholar
  18. E. González-Olivares and R. Ramos-Jiliberto, “Dynamic consequences of prey refuges in a simple model system: more prey, fewer predators and enhanced stability,” Ecological Modelling, vol. 166, no. 1-2, pp. 135–146, 2003. View at Publisher · View at Google Scholar · View at Scopus
  19. L. Chen, F. Chen, and L. Chen, “Qualitative analysis of a predator-prey model with Holling type II functional response incorporating a constant prey refuge,” Nonlinear Analysis: Real World Applications, vol. 11, no. 1, pp. 246–252, 2010. View at Publisher · View at Google Scholar · View at Scopus
  20. G. Birkoff and G. C. Rota, Ordinary Differential Equations, Ginn, Cambridge, UK, 1982.
  21. Y. Kuang and H. I. Freedman, “Uniqueness of limit cycles in Gause-type models of predator-prey systems,” Mathematical Biosciences, vol. 88, no. 1, pp. 67–84, 1988. View at Google Scholar · View at Scopus
  22. J. Wang, J. Shi, and J. Wei, “Predator-prey system with strong Allee effect in prey,” Journal of Mathematical Biology, vol. 62, no. 3, pp. 291–331, 2011. View at Publisher · View at Google Scholar · View at Scopus
  23. S. Wiggins, Introduction to Applied Nonlinear Dynamical Systems Chaos, Texts in Applied Mathematics, Springer, New York, NY, USA, 2nd edition, 2003.
  24. B. D. Hassard, N. D. Kazarinoff, and Y. Wan, Theory and Applications of Hopf Bifurcation, vol. 41 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, UK, 1981.
  25. Y. A. Kuznetsov, Elements of Applied Bifurcation Theory, vol. 112 of Applied Mathematical Sciences, Springer, New York, NY, USA, 2004.